Common Anxiety Rx Recalled

Lorazepam liquid recalled for misprints on dosing droppers

(RxWiki News) A common anxiety medication has been recalled.

Amneal Pharmaceuticals LLC is voluntarily recalling 13 lots of lorazepam liquid 2mg/mL because of a defect in the dropper markings.

Some of the affected droppers have reversed dose marking numbers, some have shifted dose markings and others have no dose markings at all. The defects in the dropper markings can cause you to receive too much or too little of the medication.

Taking more medication than prescribed can result in serious adverse events, which may include drowsiness causing trauma. Too much lorazepam can increase your risk of accidental injuries like hip fractures and vehicle accidents. It can even lead to permanent injury or death.

Lorazepam is a medication approved to manage anxiety disorders. The product being recalled is found under the NDC number 65162-687-84. The following lots are currently being recalled:

  • 06876016A, 06876017A, 06876018A (expiration date: 08/2018)
  • 06876019A, 06876020A, 06876021A, 06876022A (expiration date: 09/2018)
  • 06876023A (expiration date: 11/2018)
  • 06876024A and 06876025A (expiration date: 12/2018)
  • 06877001A and 06877002A (expiration date: 02/2019)
  • 06877003A (expiration date: 03/2019)

If you have a lot number that is included in this recall, the US Food and Drug Administration is recommending that you discontinue the use of any defective droppers and return them to the place of purchase for a replacement.

If you are not sure whether the dropper you have is defective, check with the pharmacy where you received it.